Jump to content

Knellie

Members
  • Posts

    80
  • Joined

  • Last visited

Posts posted by Knellie

  1.   @Pistol - It is weird, because for years I have had the symptoms, but not clinical tachycardia. My heartrate would go up, but not enough for it to be ruled POTS. These episodes have started in the past few months, along with several GI problems. Is it normal for these symptoms to come on randomly? I haven't had any major infections lately, so that wouldn't add to symptoms. Maybe it is progressing or something.

    12 hours ago, Pistol said:

     Are you increasing salt and fluids and wearing compression hose? These measures are what you can do for yourelf to prevent these symptoms, other than medication ( which it sounds as though you might benefit from meds as well ). 

    I am not sure why "without the T -" --- obviously you have tachycardia as you mention above?

         I did increase salt and wear compression socks/leggings for a while, but it didn't help. Maybe now that new symptoms are coming up they would be helpful. Have you heard of or taken vasopressor meds? I am wondering if that would be helpful for me. 

  2.   Hi everyone--

         It's me again. I have had a previous post talking about my migraines, but I had a couple of questions for you all. Today, I was taking a timed test and I was really stressed about it. I think my BP must have shot up because I could feel my pulse in my head and my legs. That sounds weird, but it is like the blood is pounding really hard from inside of my body. I already had a worse than normal headache, and then it got much worse. I had palpitations for hours and my migraine persisted for a while, then went down a little. 

            Another time this has happened was when I decided to go walking on my elliptical machine. I wasn't even running. I decided I wanted a little bit of low-key exercise, so I walked on my elliptical machine while watching some TV. After a little while, I got a horrible migraine, my BP must have shot up because I got the weird feeling I described above came back. My vision got cloudy and my palps got bad. I decided to sit down. I measured my heart rate, which was at 150. That may seem low to a lot of you, because we all have pretty high heart rates, but this was pretty high for me. 

             One other experience I had was when I had gotten out of the shower. I didn't get all of they symptoms this time, only palps and a high heartrate. I measured my HR and it was at 170! I was just getting out of the shower. My doc says that sometimes hot showers can do that. I don't have clinical POTS. As my doctor described it, I have POTS without the "T". I don't know if this is a HPOTS thing or a POTS thing. I am really confused about my symptoms and my diagnosis. Any advice? I can't figure what is going on with me! Do you guys get these symptoms too?

  3.    My mom has Chronic Fatigue and Fibromyalgia, and she got a flu shot and had a horrible reaction. She got super sick and got a super high fever of 102.8. That shot also caused erythema nodosome on her arm, which is painful and can last up to a year. I really would not recommend it, but all of our bodies are different, so it is up to you. That was just my experience.

  4. Hey Guys-

        Lately I have been really down because I don't ever really do anything. Pretty much I come home from school and I watch TV and practice cello, and maybe do some homework. But that is all I really do. I am always too tired and always have a headache so I never really want to to anything. I like reading, but it takes a lot out of me, and I can usually only read for about thirty minutes before I fall asleep. Do you guys do any like low-key things that keep you busy? I am really tired of being a couch potato all the time, and I am willing to do something I just need ideas. Thank you guys so much for your help! I really, truly appreciate it!

  5. Hi guys-  

        So earlier I had a post about heartburn and indigestion after every meal. I went to my doctor to get this checked out. I was put on Omeprazole for two weeks, and he said that because of my age I shouldn't have symptoms anymore. I tried it, and while the burning sensation went away while I was on the pill, it made me really nauseous after every meal instead. When I got off the pill, not only did the burning sensation come back, but it was accompanied by the nausea. Occasionally I would get so nauseous after one meal, that I wouldn't eat for 24 hours. I got an H. pylori test, which, of course, came back negative. My doctor then ordered a CMP, a CBC with differential, and a Lipase test along with and Ultrasound of my abdomen. I was hoping for some answers, but both of my tests came back perfect. My doctor is just telling be now to go back on the pill, but when I went back on it didn't even work for the burning sensation anymore.

          Has anyone experienced the same thing? I know that some dysautonomia patients have some form of gastropariesis, and not just the crazy throwing up all the time kind. I have heard that a lot of people have trouble digesting food, and get similar symptoms. If it is a kind of gastropariesis, does anybody know how to test for that/fix that?  All my doctors keep telling me that it is a good thing that they can't find anything wrong, but I don't think so because they can't help me. I am really frustrated because none of my doctors are being helpful. Any advice? Thank you guys so much for your answers!

  6.     @Ksheo- I am sorry you aren't feeling well! I am not sure if readings can be too close, but I do know that things can be missed on ECGs and blood work. Your symptoms are a little concerning, so you might want to find a doctor who will order an echocardiogram. That way you can know for sure that everything is okay. You are the patient, and patients know their bodies better than any doctor, so if you think that it is not cause by stress or the SVT, then you should definitely find someone who will help you.  Good luck, and feel better soon!

  7.    I know that this is a dysautonomia forum, but I didn't know who else to ask. My doctor has recommended an occipital nerve block for my chronic migraines and then if this doesn't work then Botox. I am not sure if I should do either. If I do it, I am not sure if doing the nerve block or the botox is the better track. I would rather not do both because it is expensive. Has anyone tried Botox or an occipital nerve block for headaches? I am not even sure if my headaches are chronic migraines because of the symptoms that are associated with it. I do have POTS, but I am not sure if it is just that and chronic migraines, because some of my symptoms are not consistent with either. Any advice?

  8.   A couple of years ago, I started getting infrequent "Heartburn". But it wasn't really heartburn, because it happened in my stomach. It is odd because it started even before I got POTS. It usually happened when I at some kind of acidic food like oranges, tomatoes, lemons, etc. Now for the past several weeks, it is there ALL THE TIME. If I don't eat I get it, if I drink a lot of water (like I am supposed to) then I get heartburn, and if I eat, it relieves it for a little bit, and then it comes back. It responds to normal antacids, which makes me think that I am having some kind of liver or pancreas malfunction. Is it just part of the whole POTS thing, or should I investigate it further? Have any of you had a similar experience? It is really annoying to have that severe burning in my stomach all the time. 

×
×
  • Create New...